MathSciNet Relay Station
MathSciNet bibliographic data
MR970608 (89i:11066) 11G15 (11G18 14K22 14L05 14L20)
Reimann, Harry; Zink, Thomas Der Dieudonnémodul einer polarisierten abelschen Mannigfaltigkeit vom CM-Typ. (German) [The Dieudonné module of a polarized abelian variety of CM-type] Ann. of Math. (2) 128 (1988), no. 3, 461–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement